doi: 10.3934/era.2021010

Local well-posedness of perturbed Navier-Stokes system around Landau solutions

School of Mathematical Sciences, Zhejiang University, Hangzhou 310027, China

* Corresponding author: Ting Zhang

Received  December 2020 Published  February 2021

For the incompressible Navier-Stokes system, when initial data are uniformly locally square integral, the local existence of solutions has been obtained. In this paper, we consider perturbed system and show that perturbed solutions of Landau solutions to the Navier-Stokes system exist locally under $ L^q_{\text{uloc}} $-perturbations, $ q\geq 2 $. Furthermore, when $ q\geq 3, $ the solution is well-posed. Precisely, we give the explicit formula of the pressure term.

Citation: Jingjing Zhang, Ting Zhang. Local well-posedness of perturbed Navier-Stokes system around Landau solutions. Electronic Research Archive, doi: 10.3934/era.2021010
References:
[1]

A. Basson, Solutions Spatialement Homog$\grave{e}$nes Adapt$\acute{e}$es des $\acute{e}$quations de Navier-Stokes, Thesis. University of Evry., 2006. Google Scholar

[2]

Z. Bradshaw and T.-P. Tsai, Self-similar solutions to the Navier-Stokes equations: A survey of recent results, Nonlinear Analysis in Geometry and Applied Mathematics, 2 (2018), 159-181.   Google Scholar

[3]

Y. Giga and T. Miyakawa, Navier-Stokes flow in ${\bf R}^3$ with measures as initial vorticity and Morrey spaces, Comm. Partial Differential Equations, 14 (1989), 577-618.  doi: 10.1080/03605308908820621.  Google Scholar

[4]

G. H. Hardy, Note on a theorem of Hilbert, Math. Z., 6 (1920), 314-317.  doi: 10.1007/BF01199965.  Google Scholar

[5]

G. H. Hardy, An inequality between integrals, Messenger of Mathematics, 54 (1925), 150-156.   Google Scholar

[6]

J. L. Hineman and C. Wang, Well-posedness of nematic liquid crystal flow in $ L^3_{\rm uloc } (\Bbb{R}^3)$, Arch. Ration. Mech. Anal., 210 (2013), 177-218.  doi: 10.1007/s00205-013-0643-7.  Google Scholar

[7]

G. Karch and D. Pilarczyk, Asymptotic stability of Landau solutions to Navier-Stokes system, Arch. Ration. Mech. Anal., 202 (2011), 115-131.  doi: 10.1007/s00205-011-0409-z.  Google Scholar

[8]

G. KarchD. Pilarczyk and M. E. Schonbek, $L^2$-asymptotic stability of singular solutions to the Navier-Stokes system of equations in $\mathbb{R}^3$, J. Math. Pures Appl., 108 (2017), 14-40.  doi: 10.1016/j.matpur.2016.10.008.  Google Scholar

[9]

T. Kato, Strong $L^{p}$-solutions of the Navier-Stokes equation in R$^{m}$, with applications to weak solutions, Math. Z., 187 (1984), 471-480.  doi: 10.1007/BF01174182.  Google Scholar

[10]

N. Kikuchi and G. Seregin, Weak solutions to the Cauchy problem for the Navier-Stokes equations satisfying the local energy inequality, Nonlinear Equations and Spectral Theory, Amer. Math. Soc. Transl. Ser. 2,220, Amer. Math. Soc., Providence, RI, 220 (2007), 141–164. doi: 10.1090/trans2/220/07.  Google Scholar

[11]

H. Koch and D. Tataru, Well posednesss for the Navier-Stokes equations, Adv. Math., 157 (2001), 22-35.  doi: 10.1006/aima.2000.1937.  Google Scholar

[12]

H. Kwon and T.-P. Tsai, Global Navier-Stokes flows for non-decaying initial data with slowly decaying oscillation, Comm. Math. Phys., 375 (2020), 1665-1715.  doi: 10.1007/s00220-020-03695-3.  Google Scholar

[13]

L. Landau, A new exact solution of Navier-Stokes equations, C. R. (Doklady) Acad. Sci. URSS (N.S.), 43 (1944), 286-288.   Google Scholar

[14]

P. G. Lemarié-Rieusset, Recent Developments in the Navier-Stokes Problem, Chapman & Hall/CRC Research Notes in Mathematics, vol. 431, 2002. doi: 10.1201/9781420035674.  Google Scholar

[15] P. G. Lemarié-Rieusset, The Navier-Stokes Problem in the 21st Century, CRC Press, Boca Raton, FL, 2016.  doi: 10.1201/b19556.  Google Scholar
[16]

J. Leray, Sur le mouvement d'un liquide visqueux emplissant l'espace, Acta Math., 63 (1934), 193-248.  doi: 10.1007/BF02547354.  Google Scholar

[17]

L. LiY. Y. Li and X. Yan, Homogeneous solutions of stationary Navier-Stokes equations with isolated singularities on the unit sphere. Ⅰ. One singularity, Arch. Ration. Mech. Anal., 227 (2018), 1091-1163.  doi: 10.1007/s00205-017-1181-5.  Google Scholar

[18]

L. LiY. Y. Li and X. Yan, Homogeneous solutions of stationary Navier-Stokes equations with isolated singularities on the unit sphere. Ⅱ. Classification of axisymmetric no-swirl solutions, J. Differential Equations, 264 (2018), 6082-6108.  doi: 10.1016/j.jde.2018.01.028.  Google Scholar

[19]

L. LiY. Y. Li and X. Yan, Vanishing viscosity limit for homogeneous axisymmetric no-swirl solutions of stationary Navier-Stokes equations, J. Funct. Anal., 277 (2019), 3599-3652.  doi: 10.1016/j.jfa.2019.05.022.  Google Scholar

[20]

L. LiY. Y. Li and X. Yan, Homogeneous solutions of stationary Navier-Stokes equations with isolated singularities on the unit sphere. Ⅲ. Two singularities, Discrete Contin. Dyn. Syst., 39 (2019), 7163-7211.  doi: 10.3934/dcds.2019300.  Google Scholar

[21]

V. Šverák, On Landau's solutions of the Navier-Stokes equations, Problems in mathematical analysis, No. 61, J. Math. Sci. (N.Y.), 179 (2011), 208-228.  doi: 10.1007/s10958-011-0590-5.  Google Scholar

[22]

M. E. Taylor, Analysis on Morrey spaces and applications to Navier-Stokes and other evolution equations, Comm. Partial Differential Equations, 17 (1992), 1407-1456.  doi: 10.1080/03605309208820892.  Google Scholar

[23]

G. Tian and Z. Xin, One-point singular solutions to the Navier-Stokes equations, Topol. Methods Nonlinear Anal., 11 (1998), 135-145.  doi: 10.12775/TMNA.1998.008.  Google Scholar

[24]

T.-P. Tsai, Forward discretely self-similar solutions of the Navier-Stokes equations, Comm. Math. Phys., 328 (2014), 29-44.  doi: 10.1007/s00220-014-1984-2.  Google Scholar

[25]

T.-P. Tsai, Lectures on Navier-Stokes Equations, American Mathematical Society, Providence, RI, vol. 192, 2018. doi: 10.1090/gsm/192.  Google Scholar

[26]

J. Zhang and T. Zhang, Global existence of discretely self-similar solutions to the generalized MHD system in Besov space, J. Math. Phys., 60 (2019), 081515, 18 pp. doi: 10.1063/1.5092787.  Google Scholar

[27]

N. Zhao, A Liouville theorem for axially symmetric $D$-solutions to steady Navier-Stokes equations, Nonlinear Anal., 187 (2019), 247-258.  doi: 10.1016/j.na.2019.04.018.  Google Scholar

show all references

References:
[1]

A. Basson, Solutions Spatialement Homog$\grave{e}$nes Adapt$\acute{e}$es des $\acute{e}$quations de Navier-Stokes, Thesis. University of Evry., 2006. Google Scholar

[2]

Z. Bradshaw and T.-P. Tsai, Self-similar solutions to the Navier-Stokes equations: A survey of recent results, Nonlinear Analysis in Geometry and Applied Mathematics, 2 (2018), 159-181.   Google Scholar

[3]

Y. Giga and T. Miyakawa, Navier-Stokes flow in ${\bf R}^3$ with measures as initial vorticity and Morrey spaces, Comm. Partial Differential Equations, 14 (1989), 577-618.  doi: 10.1080/03605308908820621.  Google Scholar

[4]

G. H. Hardy, Note on a theorem of Hilbert, Math. Z., 6 (1920), 314-317.  doi: 10.1007/BF01199965.  Google Scholar

[5]

G. H. Hardy, An inequality between integrals, Messenger of Mathematics, 54 (1925), 150-156.   Google Scholar

[6]

J. L. Hineman and C. Wang, Well-posedness of nematic liquid crystal flow in $ L^3_{\rm uloc } (\Bbb{R}^3)$, Arch. Ration. Mech. Anal., 210 (2013), 177-218.  doi: 10.1007/s00205-013-0643-7.  Google Scholar

[7]

G. Karch and D. Pilarczyk, Asymptotic stability of Landau solutions to Navier-Stokes system, Arch. Ration. Mech. Anal., 202 (2011), 115-131.  doi: 10.1007/s00205-011-0409-z.  Google Scholar

[8]

G. KarchD. Pilarczyk and M. E. Schonbek, $L^2$-asymptotic stability of singular solutions to the Navier-Stokes system of equations in $\mathbb{R}^3$, J. Math. Pures Appl., 108 (2017), 14-40.  doi: 10.1016/j.matpur.2016.10.008.  Google Scholar

[9]

T. Kato, Strong $L^{p}$-solutions of the Navier-Stokes equation in R$^{m}$, with applications to weak solutions, Math. Z., 187 (1984), 471-480.  doi: 10.1007/BF01174182.  Google Scholar

[10]

N. Kikuchi and G. Seregin, Weak solutions to the Cauchy problem for the Navier-Stokes equations satisfying the local energy inequality, Nonlinear Equations and Spectral Theory, Amer. Math. Soc. Transl. Ser. 2,220, Amer. Math. Soc., Providence, RI, 220 (2007), 141–164. doi: 10.1090/trans2/220/07.  Google Scholar

[11]

H. Koch and D. Tataru, Well posednesss for the Navier-Stokes equations, Adv. Math., 157 (2001), 22-35.  doi: 10.1006/aima.2000.1937.  Google Scholar

[12]

H. Kwon and T.-P. Tsai, Global Navier-Stokes flows for non-decaying initial data with slowly decaying oscillation, Comm. Math. Phys., 375 (2020), 1665-1715.  doi: 10.1007/s00220-020-03695-3.  Google Scholar

[13]

L. Landau, A new exact solution of Navier-Stokes equations, C. R. (Doklady) Acad. Sci. URSS (N.S.), 43 (1944), 286-288.   Google Scholar

[14]

P. G. Lemarié-Rieusset, Recent Developments in the Navier-Stokes Problem, Chapman & Hall/CRC Research Notes in Mathematics, vol. 431, 2002. doi: 10.1201/9781420035674.  Google Scholar

[15] P. G. Lemarié-Rieusset, The Navier-Stokes Problem in the 21st Century, CRC Press, Boca Raton, FL, 2016.  doi: 10.1201/b19556.  Google Scholar
[16]

J. Leray, Sur le mouvement d'un liquide visqueux emplissant l'espace, Acta Math., 63 (1934), 193-248.  doi: 10.1007/BF02547354.  Google Scholar

[17]

L. LiY. Y. Li and X. Yan, Homogeneous solutions of stationary Navier-Stokes equations with isolated singularities on the unit sphere. Ⅰ. One singularity, Arch. Ration. Mech. Anal., 227 (2018), 1091-1163.  doi: 10.1007/s00205-017-1181-5.  Google Scholar

[18]

L. LiY. Y. Li and X. Yan, Homogeneous solutions of stationary Navier-Stokes equations with isolated singularities on the unit sphere. Ⅱ. Classification of axisymmetric no-swirl solutions, J. Differential Equations, 264 (2018), 6082-6108.  doi: 10.1016/j.jde.2018.01.028.  Google Scholar

[19]

L. LiY. Y. Li and X. Yan, Vanishing viscosity limit for homogeneous axisymmetric no-swirl solutions of stationary Navier-Stokes equations, J. Funct. Anal., 277 (2019), 3599-3652.  doi: 10.1016/j.jfa.2019.05.022.  Google Scholar

[20]

L. LiY. Y. Li and X. Yan, Homogeneous solutions of stationary Navier-Stokes equations with isolated singularities on the unit sphere. Ⅲ. Two singularities, Discrete Contin. Dyn. Syst., 39 (2019), 7163-7211.  doi: 10.3934/dcds.2019300.  Google Scholar

[21]

V. Šverák, On Landau's solutions of the Navier-Stokes equations, Problems in mathematical analysis, No. 61, J. Math. Sci. (N.Y.), 179 (2011), 208-228.  doi: 10.1007/s10958-011-0590-5.  Google Scholar

[22]

M. E. Taylor, Analysis on Morrey spaces and applications to Navier-Stokes and other evolution equations, Comm. Partial Differential Equations, 17 (1992), 1407-1456.  doi: 10.1080/03605309208820892.  Google Scholar

[23]

G. Tian and Z. Xin, One-point singular solutions to the Navier-Stokes equations, Topol. Methods Nonlinear Anal., 11 (1998), 135-145.  doi: 10.12775/TMNA.1998.008.  Google Scholar

[24]

T.-P. Tsai, Forward discretely self-similar solutions of the Navier-Stokes equations, Comm. Math. Phys., 328 (2014), 29-44.  doi: 10.1007/s00220-014-1984-2.  Google Scholar

[25]

T.-P. Tsai, Lectures on Navier-Stokes Equations, American Mathematical Society, Providence, RI, vol. 192, 2018. doi: 10.1090/gsm/192.  Google Scholar

[26]

J. Zhang and T. Zhang, Global existence of discretely self-similar solutions to the generalized MHD system in Besov space, J. Math. Phys., 60 (2019), 081515, 18 pp. doi: 10.1063/1.5092787.  Google Scholar

[27]

N. Zhao, A Liouville theorem for axially symmetric $D$-solutions to steady Navier-Stokes equations, Nonlinear Anal., 187 (2019), 247-258.  doi: 10.1016/j.na.2019.04.018.  Google Scholar

[1]

Daoyuan Fang, Ting Zhang. Compressible Navier-Stokes equations with vacuum state in one dimension. Communications on Pure & Applied Analysis, 2004, 3 (4) : 675-694. doi: 10.3934/cpaa.2004.3.675

[2]

Thomas Y. Hou, Ruo Li. Nonexistence of locally self-similar blow-up for the 3D incompressible Navier-Stokes equations. Discrete & Continuous Dynamical Systems - A, 2007, 18 (4) : 637-642. doi: 10.3934/dcds.2007.18.637

[3]

Carlos Fresneda-Portillo, Sergey E. Mikhailov. Analysis of Boundary-Domain Integral Equations to the mixed BVP for a compressible stokes system with variable viscosity. Communications on Pure & Applied Analysis, 2019, 18 (6) : 3059-3088. doi: 10.3934/cpaa.2019137

[4]

Yanqin Fang, Jihui Zhang. Multiplicity of solutions for the nonlinear Schrödinger-Maxwell system. Communications on Pure & Applied Analysis, 2011, 10 (4) : 1267-1279. doi: 10.3934/cpaa.2011.10.1267

[5]

Jon Aaronson, Dalia Terhesiu. Local limit theorems for suspended semiflows. Discrete & Continuous Dynamical Systems - A, 2020, 40 (12) : 6575-6609. doi: 10.3934/dcds.2020294

[6]

Armin Lechleiter, Tobias Rienmüller. Factorization method for the inverse Stokes problem. Inverse Problems & Imaging, 2013, 7 (4) : 1271-1293. doi: 10.3934/ipi.2013.7.1271

[7]

A. Kochergin. Well-approximable angles and mixing for flows on T^2 with nonsingular fixed points. Electronic Research Announcements, 2004, 10: 113-121.

[8]

Seung-Yeal Ha, Shi Jin. Local sensitivity analysis for the Cucker-Smale model with random inputs. Kinetic & Related Models, 2018, 11 (4) : 859-889. doi: 10.3934/krm.2018034

[9]

M. Grasselli, V. Pata. Asymptotic behavior of a parabolic-hyperbolic system. Communications on Pure & Applied Analysis, 2004, 3 (4) : 849-881. doi: 10.3934/cpaa.2004.3.849

[10]

Elena Bonetti, Pierluigi Colli, Gianni Gilardi. Singular limit of an integrodifferential system related to the entropy balance. Discrete & Continuous Dynamical Systems - B, 2014, 19 (7) : 1935-1953. doi: 10.3934/dcdsb.2014.19.1935

[11]

Dmitry Treschev. A locally integrable multi-dimensional billiard system. Discrete & Continuous Dynamical Systems - A, 2017, 37 (10) : 5271-5284. doi: 10.3934/dcds.2017228

[12]

Zhiming Guo, Zhi-Chun Yang, Xingfu Zou. Existence and uniqueness of positive solution to a non-local differential equation with homogeneous Dirichlet boundary condition---A non-monotone case. Communications on Pure & Applied Analysis, 2012, 11 (5) : 1825-1838. doi: 10.3934/cpaa.2012.11.1825

[13]

Dugan Nina, Ademir Fernando Pazoto, Lionel Rosier. Controllability of a 1-D tank containing a fluid modeled by a Boussinesq system. Evolution Equations & Control Theory, 2013, 2 (2) : 379-402. doi: 10.3934/eect.2013.2.379

[14]

Xu Zhang, Xiang Li. Modeling and identification of dynamical system with Genetic Regulation in batch fermentation of glycerol. Numerical Algebra, Control & Optimization, 2015, 5 (4) : 393-403. doi: 10.3934/naco.2015.5.393

[15]

Guo-Bao Zhang, Ruyun Ma, Xue-Shi Li. Traveling waves of a Lotka-Volterra strong competition system with nonlocal dispersal. Discrete & Continuous Dynamical Systems - B, 2018, 23 (2) : 587-608. doi: 10.3934/dcdsb.2018035

[16]

Giovanni Cimatti. Forced periodic solutions for piezoelectric crystals. Communications on Pure & Applied Analysis, 2005, 4 (2) : 475-485. doi: 10.3934/cpaa.2005.4.475

[17]

Haiyan Wang. Existence and nonexistence of positive radial solutions for quasilinear systems. Conference Publications, 2009, 2009 (Special) : 810-817. doi: 10.3934/proc.2009.2009.810

[18]

Jaume Llibre, Luci Any Roberto. On the periodic solutions of a class of Duffing differential equations. Discrete & Continuous Dynamical Systems - A, 2013, 33 (1) : 277-282. doi: 10.3934/dcds.2013.33.277

[19]

Ian Schindler, Kyril Tintarev. Mountain pass solutions to semilinear problems with critical nonlinearity. Conference Publications, 2007, 2007 (Special) : 912-919. doi: 10.3934/proc.2007.2007.912

[20]

Shu-Yu Hsu. Existence and properties of ancient solutions of the Yamabe flow. Discrete & Continuous Dynamical Systems - A, 2018, 38 (1) : 91-129. doi: 10.3934/dcds.2018005

 Impact Factor: 0.263

Article outline

[Back to Top]